Abstract and Applied Analysis

Stability Criteria for Singular Stochastic Hybrid Systems with Mode-Dependent Time-Varying Delay

Ming Zhao, Yueying Wang, Pingfang Zhou, and Dengping Duan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper provides a delay-dependent criterion for a class of singular stochastic hybrid systems with mode-dependent time-varying delay. In order to reduce conservatism, a new Lyapunov-Krasovskii functional is constructed by decomposing the delay interval into multiple subintervals. Based on the new functional, a stability criterion is derived in terms of strict linear matrix inequality (LMI), which guarantees that the considered system is regular, impulse-free, and mean-square exponentially stable. Numerical examples are presented to illustrate the effectiveness of proposed method.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 409819, 9 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273261

Digital Object Identifier
doi:10.1155/2014/409819

Mathematical Reviews number (MathSciNet)
MR3191041

Zentralblatt MATH identifier
07022339

Citation

Zhao, Ming; Wang, Yueying; Zhou, Pingfang; Duan, Dengping. Stability Criteria for Singular Stochastic Hybrid Systems with Mode-Dependent Time-Varying Delay. Abstr. Appl. Anal. 2014 (2014), Article ID 409819, 9 pages. doi:10.1155/2014/409819. https://projecteuclid.org/euclid.aaa/1412273261


Export citation

References

  • N. N. Krasovskii and È. A. Lidskiĭ, “Analytical design of controllers in systems with random attributes. I. Statement of the problem, method of solving,” Automation and Remote Control, vol. 22, pp. 1021–1025, 1961.
  • P. Shi, Y. Xia, G. P. Liu, and D. Rees, “On designing of sliding-mode control for stochastic jump systems,” IEEE Transactions on Automatic Control, vol. 51, no. 1, pp. 97–103, 2006.
  • Z. Shu, J. Lam, and S. Xu, “Robust stabilization of Markovian delay systems with delay-dependent exponential estimates,” Automatica, vol. 42, no. 11, pp. 2001–2008, 2006.
  • H. J. Gao, Z. Y. Fei, J. Lam, and B. Z. Du, “Further results on exponential estimates of Markovian jump systems with mode-dependent time-varying delays,” IEEE Transactions on Automatic Control, vol. 56, no. 1, pp. 223–229, 2011.
  • Z. G. Wu, P. Shi, H. Y. Su, and J. Chu, “Stochastic synchronization of Markovian jump neural netwroks with time-varying delay using sampled-data,” IEEE Transactions on Cybernetics, vol. 43, no. 6, pp. 1796–1896, 2013.
  • Z. G. Wu, P. Shi, H. Y. Su, and J. Chu, “Passivity analysis for discrete-time stochastic markovian jump neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 22, no. 10, pp. 1566–1575, 2011.
  • Y. Xia, E. K. Boukas, P. Shi, and J. Zhang, “Stability and stabilization of continuous-time singular hybrid systems,” Automatica, vol. 45, no. 6, pp. 1504–1509, 2009.
  • Z. G. Wu, H. Y. Su, and J. Chu, “Delay-dependent ${H}_{\infty }$ control for singular Markovian jump systems with time delay,” Optimal Control Applications & Methods, vol. 30, no. 5, pp. 443–461, 2009.
  • L. G. Wu, P. Shi, and H. J. Gao, “State estimation and sliding-mode control of Markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1213–1219, 2010.
  • J. Zhang, Y. Xia, and E. K. Boukas, “New approach to ${H}_{\infty }$ control for Markovian jump singular systems,” IET Control Theory & Applications, vol. 4, no. 11, pp. 2273–2284, 2010.
  • X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006.
  • X. Mao, “Exponential stability of stochastic delay interval systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1604–1612, 2002.
  • D. Yue and Q. L. Han, “Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching,” IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 217–222, 2005.
  • X. Mao and L. Shaikhet, “Delay-dependent stability criteria for stochastic differential delay equations with Markovian switching,” Stability and Control, vol. 3, no. 2, pp. 88–102, 2000.
  • D. Yue, J. Fang, and S. Won, “Delay-dependent robust stability of stochastic uncertain systems with time delay and Markovian jump parameters,” Circuits, Systems, and Signal Processing, vol. 22, no. 4, pp. 351–365, 2003.
  • Z. D. Wang, Y. R. Liu, and X. H. Liu, “Exponential stabilization of a class of stochastic system with Markovian jump parameters and mode-dependent mixed time-delays,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1656–1662, 2010.
  • E. K. Boukas, “Stabilization of stochastic singular nonlinear hybrid systems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 64, no. 2, pp. 217–228, 2006.
  • L. G. Wu and D. W. C. Ho, “Sliding mode control of singular stochastic hybrid systems,” Automatica, vol. 46, no. 4, pp. 779–783, 2010.
  • L. R. Huang and X. R. Mao, “Stability of singular stochastic systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 56, no. 2, pp. 424–429, 2011.
  • J. K. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 1977.
  • K. Gu, “further refinement of discretized Lyapunov functional method for the stability of time-delay systems,” International Journal of Control , vol. 74, no. 7, pp. 737–744, 2001.
  • D. Yue and Q. L. Han, “Robust ${H}_{\infty }$ filter design of uncertain descriptor systems with discrete and distributed delays,” IEEE Transactions on Signal Processing, vol. 52, no. 11, pp. 3200–3212, 2004.
  • Z. Shu and J. Lam, “Exponential estimates and stabilization of uncertain singular systems with discrete and distributed delays,” International Journal of Control, vol. 81, no. 6, pp. 865–882, 2008.
  • Y. Wang, L. Xie, and C. E. de Souza, “Robust control of a class of uncertain nonlinear systems,” Systems & Control Letters, vol. 19, no. 2, pp. 139–149, 1992.
  • S. Xu and J. Lam, Robust Control and Filtering of Singular Systems, Springer, Berlin, Germany, 2006.
  • E. K. Boukas, Stochastic Hybrid Systems: Analysis and Design, Birkhäuser Boston, Boston, Mass, USA, 2005.
  • X. Mao, N. Koroleva, and A. Rodkina, “Robust stability of uncertain stochastic differential delay equations,” Systems & Control Letters, vol. 35, no. 5, pp. 325–336, 1998.
  • P. Balasubramaniam, R. Krishnasamy, and R. Rakkiyappan, “Delay-dependent stability criterion for a class of non-linear singular Markovian jump systems with mode-dependent interval time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3612–3627, 2012. \endinput